# SDR Y2PA2019041800020

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N726US
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 67,580 hours, 38,072 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT KYIP CORROSION WAS FOUND ON R/H HORIZONTAL STAB TRAILING EDGE BEAM AT STATIONS 88.9, 166.5, AND 182.1.  REPAIR STATION FABRICATED AND INSTALLED 3 EACH REPAIR STRAPS IAW FVCI, REPAIR DWG. 55-19103-1, -2, AND -3.  AND 8110-3’S  19103-1, -2, AND -3,.
